# SDR AALA2020042759010

- Difficulty date: April 23, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 40,314 hours, 14,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L1 DOOR EMERGENCY OPERATION CYLINDER LOW. REMOVED AND REPLACED DIAPHRAGM PER AMM 52-10-00, SERVICED DOOR ASSIST BOTTLE, LEAK CHECKED GOOD. [SEE ASSOCIATED REPORTS AALA202004259007 AND AALA20200425008 FOR ADDITIONAL PARTS CHANGED]
